# SDR FDEA202407311077

- Difficulty date: July 31, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 34,930 hours, 19,507 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: A57140892203
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING UT INSPECTION OF LH FR40 FWD, LOWER OUTBOARD RADUIS BETWEEN STGR 32L AND   STGR 33L. CRACK INDICATION NOTED ON FASTENER HOLE AT 6:O'CLOCK POSITION. REPAIRED LH FR40 FWD LOWER OUTBOARD RADIUS BETWEEN STGR 32L AND STGR 33L PER   REPAIR DRAWING 21R53810798 REV A IAW E6-5710-E0333575 E PT5 WINGS - BASIC WING   STRUCTURE - INSPECTION OF FR40 LOWER OUTBOARD RADIUS FOR CRACKS FOR FREIGHTER   AIRCRAFT SB A300-57-6120.  MAJOR REPAIR.
